RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 3, Pages 588–590 (Mi tvp2673)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Notes on inequalities for sums of independent variables

A. A. Borovkov

Novosibirsk

Abstract: In this paper we note that the inequalities of [1], [2] will also remain valid for the maximum of sequential sums: $\zeta_n=\max\limits_{k\le n}S_k$.

Full text: PDF file (152 kB)

English version:
Theory of Probability and its Applications, 1973, 17:3, 556–557

Bibliographic databases:

Received: 05.04.1972

Citation: A. A. Borovkov, “Notes on inequalities for sums of independent variables”, Teor. Veroyatnost. i Primenen., 17:3 (1972), 588–590; Theory Probab. Appl., 17:3 (1973), 556–557

Citation in format AMSBIB
\Bibitem{Bor72}
\by A.~A.~Borovkov
\paper Notes on inequalities for sums of independent variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 3
\pages 588--590
\mathnet{http://mi.mathnet.ru/tvp2673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=309187}
\zmath{https://zbmath.org/?q=an:0283.60054}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 3
\pages 556--557
\crossref{https://doi.org/10.1137/1117068}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2673
  • http://mi.mathnet.ru/eng/tvp/v17/i3/p588

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Borovkov, “Asymptotic analysis for random walks with nonidentically distributed jumps having finite variance”, Siberian Math. J., 46:6 (2005), 1020–1038  mathnet  crossref  mathscinet  zmath  isi  elib
    2. Theory Probab. Appl., 53:4 (2009), 707–711  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. I. S. Borisov, A. A. Bystrov, “Eksponentsialnye neravenstva dlya raspredelenii kanonicheskikh protsessov chastichnykh kratnykh summ”, Teoriya veroyatn. i ee primen., 64:2 (2019), 209–227  mathnet  crossref  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:154
    Full text:82

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019